# SDR UIEA2018071801511

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK INBD FLANGE AT STA 358 LBL 54. REMOVED AND REPLACED MAIN CABIN SEAT TRACK FROM STA 340 TO STA 423 PER DWG 4175120 AND SRM 51-40-02-06-0.
